# SDR AALA201702029015

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 54,037 hours, 20,269 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ALARM ON ECAM DURING CRUISE.  NO SMOKE NOTED IN ANY LAVATORY. ALARM LASTED APPROXIMATELY 5 SECONDS.  RESET LAVATORY SMOKE DETECTION SYSTEM, NO FAULTS IAW AMM 26-17-00-710-001.
